# SDR CALA2017111004017

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 32,842 hours, 17,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Misinstalled
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COCKPIT FLASHLIGHT BRACKET IS MOUNTED UPSIDE DOWN. CANNOT PREFLIGHT TEST  BUTTON.  REPOSITIONED THE FLASHLIGHT MOUNT 180 DEGREES.  SECURED AND TESTED GOOD.
